Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

More on the ``zero-two'' law


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 61 (1976), 262-264
MSC: Primary 47A35
DOI: https://doi.org/10.1090/S0002-9939-1976-0428076-2
MathSciNet review: 0428076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Ornstein-Sucheston ``zero-two'' law for Markov operators is extended, and its proof simplified.


References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, The ergodic theory of Markov processes, Van Nostrand Reinhold, New York, 1969. MR 41 #6299. MR 0261686 (41:6299)
  • [2] -, On the ``zero-two'' law, Israel J. Math. 10 (1971), 275-280. MR 45 #7808. MR 0298759 (45:7808)
  • [3] D. Ornstein and L. Sucheston, An operator theorem on $ {L_1}$ convergence to zero with applications to Markov kernels, Ann. Math. Statist. 41 (1970), 1631-1639. MR 42 #6938. MR 0272057 (42:6938)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35

Retrieve articles in all journals with MSC: 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0428076-2
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society